AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Geometry and Nonlinear Partial Differential Equations
Edited by: Shuxing Chen, Fudan University, Shanghai, People's Republic of China, and S.-T. Yau, Harvard University, Cambridge, MA
A co-publication of the AMS and International Press.
SEARCH THIS BOOK:

AMS/IP Studies in Advanced Mathematics
2002; 237 pp; softcover
Volume: 29
ISBN-10: 0-8218-3294-8
ISBN-13: 978-0-8218-3294-3
List Price: US$68
Member Price: US$54.40
Order Code: AMSIP/29
[Add Item]

This book presents the proceedings of a conference on geometry and nonlinear partial differential equations dedicated to Professor Buqing Su in honor of his one-hundredth birthday. It offers a look at current research by Chinese mathematicians in differential geometry and geometric areas of mathematical physics.

It is suitable for advanced graduate students and research mathematicians interested in geometry, topology, differential equations, and mathematical physics.

Titles in this series are co-published with International Press, Cambridge, MA.

Readership

Graduate students and research mathematicians interested in geometry, topology, differential equations, and mathematical physics.

Table of Contents

  • C. Gu -- The address on the celebration for the 100th birthday of Professor Su Buqing
  • B.-L. Chen and X.-P. Zhu -- A property of Kähler-Ricci solitons on complete complex surfaces
  • S. Chen and Y.-G. Wang -- Propagation of singularities in compressible viscous fluids
  • Q. Ding -- The Landau-Lifshitz equation and its gauge equivalent structure
  • Z. Jiang, D. Fang, H. Liu, and D. Moss -- General flattened Jaffe models for galaxies
  • L. Ji -- Scattering matrices and geodesics of locally symmetric spaces
  • J. Li -- A note on enumerating rational curves in a K3 surface
  • S. Jin and X. Li -- Multi-phase computations of the semiclassical limit of the Schrödinger equation
  • B. Lian, K. Liu, and S.-T. Yau -- Towards a mirror principle for higher genus
  • F. Lin and T.-C. Lin -- Vortices in two-dimensional Bose-Einstein condensates
  • Z. Lin -- Sample path properties of Gaussian processes
  • L. Peng -- Wavelets on the Heisenberg group
  • Y.-B. Shen -- On complete submanifolds with parallel mean curvature vector
  • S.-L. Tan -- Triple covers on smooth algebraic varieties
  • W. Wang -- Osculating CR manifolds by nilpotent Lie groups in the theory of several complex variables
  • Y. Wang -- Dynamics of commuting holomorphic maps
  • Y. Yang, H. Chen, and W. Liu -- Different behaviour for the solutions of 1-dimensional chemotaxis model with exponential growth
  • S. T. Yau -- Some progress in classical general relativity
  • H. Yin -- Long shock for supersonic flow past a curved cone
  • X. Zhang -- A compactness theorem for Yang-Mills connections
  • X. Zhang -- The positive mass theorem in general relativity
  • X.-Y. Zhou -- Extension theorems for special holomorphic functions
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia